# SDR DALA2016051003860

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 600-640, STR 15-19L, DENTED AND SCRATCHED.   REPAIRED THE SKIN IAW ER/A 544731-14, REV ORIGINAL.
